# SDR ALG2004F00045

- Difficulty date: June 18, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N3896W
- Make and model: Bell 206B
- Aircraft serial: 3197
- Engine: Allsn 250C20B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

TAKING OFF FOR FIRST FLIGHT OF THE DAY, AIRCRAFT HAD NO AIRSPEED ON INDICATOR.  MAINTENANCE FOUND PLUG MISSING ON CAP ASSEMBLY FOR THE PITOT DRAIN SYSTEM.  INSTALLED NEW PLUG IN CAP ALL WORK DONE IAW MM, COMPLIED WITH PITOT SYSTEM CHECK NO DEFECTS NOTED.
